# SDR USAA2011042991704

- Difficulty date: April 18, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 1,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536717560100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - DELAMINATION ON CABIN FLOOR PANEL 261PF BETWEEN FR68 TO FR70, Y1732.  REPLACED CABIN FLOOR PANEL 261PF BETWEEN FR68 TO FR70, Y1732 IAW A319 SRM 53-02-00 & MCGILL IRM 9701 REV G.
